Bilateral isoperimetric inequalities for boundary moments of plane domains.
Avhadiev, F.G. ; Salahutdinov, R.G.
Lobachevskii Journal of Mathematics, Volume 8 (2001), p. 3-5 / Harvested from The Electronic Library of Mathematics
Published online : 2001-01-01
EUDML-ID : urn:eudml:doc:223138
Keywords:
@article{01702773,
     title = {Bilateral isoperimetric inequalities for boundary moments of plane domains.},
     journal = {Lobachevskii Journal of Mathematics},
     volume = {8},
     year = {2001},
     pages = {3-5},
     zbl = {0999.30002},
     language = {en},
     url = {http://dml.mathdoc.fr/item/01702773}
}
Avhadiev, F.G.; Salahutdinov, R.G. Bilateral isoperimetric inequalities for boundary moments of plane domains.. Lobachevskii Journal of Mathematics, Volume 8 (2001) pp. 3-5. http://gdmltest.u-ga.fr/item/01702773/